# SDR AALA201706239009

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 56,018 hours, 20,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Handle
- Part number: D5211013000099
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARM LEVER LOOSE.  INSTALLED NEW ARM HANDLE.
